Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  Solving integral equations with logarithmic kernels by Chebyshev polynomials
 
 
Title: Solving integral equations with logarithmic kernels by Chebyshev polynomials
Author: Khater, A. H.
Shamardan, A. B.
Callebaut, D. K.
Sakran, M. R. A.
Appeared in: Numerical algorithms
Paging: Volume 47 (2007) nr. 1 pages 81-93
Year: 2007
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands